New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

babydoll10
New Member


Date Joined Dec 2009
Total Posts : 9
   Posted 12/8/2009 7:49 AM (GMT -7)   
hello all
my name is Carol i had a massive heart attack on 22 april 2008 i have 3 kids and was married at the time, my husband decided he couldn't cope so assaulted me i got him arrested and i asked him to leave the maritol home, i was left with 3 boys aged 17 14 and 11 omg all teenagers, life has been difficult alot of why me i was heathly and enjoying most of my life i am still not back at work as i still get chest pains not sure if thats normal after a heart attack or not ..... as many of you know the meds are the worst thing as i am not use to taking so many meds... meds for blood pressure meds for high cholestrial and so on ....i had just turned 40 when i had my heart attack i am annoyed that i can't do the things i use to do as i get so outta breath, i am now scared to go out incase it happens again i have now moved into a rented house with my youngest son and feel now he has the responsibilty of me at such a young age. I am now sinking into depression and my doctor wants me to start taking ani-depressants which i don;t really want to take as when i add extra medication to the medication i am already taking it makes my chest pains worse, so on that note if you haven't fallen asleep i would like to thankyou for reading and letting me join this forum
 
Many thanks
 
Carol wink

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40573
   Posted 12/8/2009 9:12 AM (GMT -7)   
Hi Carol,
 
It seems that you have a lot on your plate right now.  I am sorry about the heart attack.  I hope that things go better in that respect.  And I am sorry that your husband assaulted you.  Glad you booted him out.  I think that you will be surprised at how much your son's will help you.  I think you have a good support system there.  Just go easy on yourself.  Take things slowly.  I would seriously think about the antidepressants.  That can make such a difference in your life, but I respect your decision not to if that is what you are going to do.  I take a lot of anti depressants, sick of pills all together.  I take ten differnt things a day.  Just filling my pillbox on Saturday  nights is a stressful job.  But I get it done, becasue if I don't I am stressed in the morning putting them together. lol... 
 
I hope that you feel better soon.  Keep on keeping on.  You will get there, and you will learn your limitations.  It just takes time. 
 
Let the doc know of anything that concerns you about your heart.  That is so important.
 
Keep posting.
 
Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 12/8/2009 9:55 AM (GMT -7)   
Hi babydoll,

Welcome to HealingWell. Don't be scared of the anti-depressants. I know the sheer amount of medication can be overwhelming at times, but if it's helping, then that's what it's for. Good luck, keep us up to date.

serafena
Serafena
Co-Moderator, Bipolar and Depression Forums
Bipolar II

"Bipolar disorder can be a great teacher. It's a challenge, but it can set you up to be able to do almost anything else in your life." - CARRIE FISHER


THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18747
   Posted 12/8/2009 9:27 PM (GMT -7)   
carol hi, me pills 4 diabetes, 2 lots of insulin 2 cholesterol, 1 anti-dep, 1 anti-biotic, 4 anti-psychotic-sleep and a sachet for my testosterone. and this is reduced!!! i would suggest you follow your doc's advice with the anti-dep, will help a lot in many areas. all the best. glad you booted him to. my compassion 2 you. jamie. at one stage i was on 28 a day!! jamie
YESTERDAY IS A BUTTERLY WITHOUT WINGS. (ME)
 
DX, MDD, SEVERE BORDERLINE PERSONALITY DISORDER.
 
REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.


babydoll10
New Member


Date Joined Dec 2009
Total Posts : 9
   Posted 12/9/2009 7:46 AM (GMT -7)   
Hi Jamie,

wow u sound like me with all the meds i am gonna start taking the anti-dep but only every other day to begin with just to see if i get any chest pains

regards

Carol

THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18747
   Posted 12/9/2009 8:12 PM (GMT -7)   
it may actually settle it a bit. one day at a time my friend. do you know what anti-dep you are going to begin with? remember there may be some side effects, usually small, and it usually takes around 4-6weeks to begin it's theraputic work. sometimes you can feel small changes early, if so, then this is usually a positive sign. i wish you well. here for you. jamie.
YESTERDAY IS A BUTTERLY WITHOUT WINGS. (ME)
 
DX, MDD, SEVERE BORDERLINE PERSONALITY DISORDER.
 
REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 3:12 AM (GMT -7)
There are a total of 2,732,437 posts in 301,021 threads.
View Active Threads


Who's Online
This forum has 151185 registered members. Please welcome our newest member, monjurmuradd.
177 Guest(s), 1 Registered Member(s) are currently online.  Details
Steve n Dallas


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer